# SDR 2007UALA04056

- Difficulty date: October 3, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 49,319 hours, 9,363 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 410045091
- Condition: Faulty
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MED EMERG SLIDE DOOR ASST BOTTLE NEEDS SERVICING.  REPLACED BOTTLE AND SQUIB ASSEMBLY.  OK FOR SERVICE
